# SDR USAA2009081092053

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 36,838 hours, 13,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 189 - PHX - EEL - FLOOR EMERGENCY LIGHTING LOOSE AT AFT LEFT LAV.  MAINTENANCE RESECURED LIGHT INTO LAV WALL.  OPERATIONAL CHECK WAS GOOD.
